Harmonic forms on manifolds with weighted poincaré inequality

Jui Tang Ray Chen*, Chiung Jue Anna Sung

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


Let M be a complete noncompact manifold. We prove vanishing and finiteness results for harmonic p-forms on M, assuming both the curvature operator lower bound and the weighted Poincaré inequality on M.

Original languageEnglish
Pages (from-to)201-214
Number of pages14
JournalPacific Journal of Mathematics
Issue number2
Publication statusPublished - 2009 Oct


  • Harmonic forms
  • Weighted Poincaré inequality

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Harmonic forms on manifolds with weighted poincaré inequality'. Together they form a unique fingerprint.

Cite this